# SDR 97FDEA00280

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 198621
- Condition: Corroded
- Location: Bs 294-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0471 008, CORROSION (C53-111-01) ON LT MID NOSE CHORD HORIZONTAL FLANGE LOWER SIDE BS 294 TO 350 LBL 15 WILL REQUIRE REMOVAL OF THE FLOOR WEB AND A/C DUCTING TO GAIN ACCESS.  *S/D*  REMOVED AND REPLACED LT MID NOSE CHORD BS 294 TO 350, WL 169, LBL 15 FED-EX PER DRAWING 65-18415, FED EX M/M 32-43-21 AND FED EX SRM 51-30-02, 53-10-01.
